I have a tendency to get car sick if I ride in the back but now I'm getting motion sickness when I ride in the front passenger seat. I'm also having headaches and stiff neck and shoulders. I'm taking ibuprofen every morning with my Contrave to try to stop the headaches. I started Contrave in on August 1st and by September 1st I was up to the max dosage. Today is October 2nd. I have lost 5 pounds and I am very happy as I have not been able to lose any weight no matter how hard I've tried in the past few months. I have noticed that it is really helping me to feel satisfied and I am able to leave food on my plate where before I never felt full. If anyone is motion sick or head-achy from Contrave do you think my symptoms will it go away in time as my body adjusts and if so how much longer until it will be better?
I did get the headaches the first two months on Contrave. I think it was because I wasn't drinking enough water or eating enough at times. Try eating something small and drinking a few glasses of water. This is what helped me.
Now, at week 10, the headaches are gone. Down about 20 and feeling great.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
For the past forth night it have been having mild headaches that radiates to the back of my head, ne
Posted 16 Jan 2015 • 3 answers
Posted 4 Aug 2015 • 1 answer
Posted 13 Aug 2015 • 3 answers
Could the Contrave be causing my tension headaches? I find that I clenching my jaws after taking it?
Posted 9 Nov 2015 • 1 answer
Posted 2 Apr 2016 • 2 answers